# SDR IPXA2019012938435

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 73,500 hours, 13,926 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE NITROGEN BOTTLE OUT OF GREEN ARC. SERVICED R1 SLIDE NITROGEN BOTTLE PER AMM TASK 12-25-04-600-801.
